# SDR UIEA2018102902427

- Difficulty date: September 28, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,158 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146T52144
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION ON SEVERAL AREAS AT LBL 88.5 BETWEEN STA 1230-1360. REMOVED, FABRICATED, AND INSTALLED SEAT TRACK AT LBL 88.5 STA 1230-1360 PER DWG 146T5214 AND EA 767-5301-28-A7422.
